Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Hands turns white and purple, orange blotches. Is this due to bad circulation?

Hi i am 18 and for some reason my hands and arms turn very white than very purple, i know this is usualy because i am cold but for the past month, it has spred up my to my elbows... but this is happening even when i am NOT cold and am wearing a jumper...but whats worrieing me is that i am now geting (a Lot) of bright orange blotches (aswell) over my arms... is this posibly bad circulation(never had it before this past month0- but bad circulation is in the family)
Asked On : Sat, 5 May 2012
Answers:  1 Views:  525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi hand becoming white indicates it is due to xerosis of will be present through the blotches indicates purpura.sometimes more cold causes this orange blotches.daily application of moisteriser and application of flucort cream on the orange blotches and use of cetaphil cleansing lotion for bath and use of maxepa tablet daily once can cure the condition
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor